# SDR UALA2011062403124

- Difficulty date: June 23, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 87,063 hours, 13,868 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 233N32111302U1
- Condition: Faulty
- Location: Standby Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD STANDBY POWER SWITCH HAS NO DETENT FROM AUTO TO OFF.  REPLACED BATTERY STANDBY POWER SWITCH AND ACCOMPLISHED TASK 24-33-00-206-244 SHORT OPERATIONAL TEST.
